Publication
Title
Model reduction of multidimensional linear shift-invariant recursive systems using Padé techniques
Author
Language
English
Source (journal)
Multidimensional systems and signal processing. - Dordrecht
Publication
Dordrecht : 1992
ISSN
0923-6082
Volume/pages
3(1992), p. 309-321
ISI
A1992JP78700001
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 13.12.2017
To cite this reference